# SDR SIMA201004603

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 27,778 hours, 23,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3513 AFTER TAKEOFF THE CREW REPORTED, DETECTED A SMOKE SMELL AND MOMENTS LATER RECEIVED AN EICAS LAVATORY SMOKE WARNING AND THE WARNING LAVATORY HORN.  THE CREW DECLARED AN EMERGENCY RETURNED TO DFW.  THE SMOKE WARNING HORN WAS EXTINGUISHED AND THE SMOKE DISSIPATED PRIOR TO LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED AN OPERATIONAL CHECK OF THE SMOKE DETECTION IN THE LAVATORY.  RAN AIR CONDITIONING ON GROUND AND NO DEFECTS WERE NOTED.  NO PARTS REMOVED OR REPLACED.  THE SUSPECT FOR SMOKE WAS DEICE FLUID.  THE OPERATIONAL CHECK DEEMED OKAY FOR SERVICE IAW EB 145 AMM 26-11-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
